# SDR DALA2019092205583

- Difficulty date: September 21, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 81,874 hours, 20,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 DENT ON FRAME STA 580 BTW STRINGERS S23L AND S24L , AT FWD CARGO COMAPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00610 FRAME ON STA 580 BTW S23L AND S24L WAS REPAIRED PER B757-200 SRM. (1281737)
